# SDR HEED064633

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3212 · Emergency Flotation Section
- Part: Transceiver
- Part number: 062001420200
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 293 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVES CLEARLY ON 158 FREQUENCY. BUT TRANSMISSION IS GARBLED.  REPLACED PART.
